| Catalog Number |
SSX-445 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Migration (4003)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv, migration.
Event or Problem Description
Healthcare professional reported right side "capsular contracture baker grade iv" and "breast displayed significant movement with muscle engagement".Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ migration: unable to observe this condition.None of the other observations performed during the device analysis creases, wear abrasion and deformation are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "grade 4 capsular contracture" and "breast displayed significant movement with muscle engagement".This record is for the right side.Device was explanted and replaced.Device was returned.